Skip to content
<----- Chris's Banner_New Red Banner on product image start ------> <----- Chris's Banner_New Red Banner on product image end ------>

Gaviscon Advance Extra Strenght Heartburn and Indigestion Liquid Peppermint Flavour 300 ml

SKU 4153177
Sold out
Original price $13.29 - Original price $13.29
Original price
$13.29
$13.29 - $13.29
Current price $13.29


  • EXTRA STRENGHT FORMULA - Gaviscon Advance has double the concentration of sodium alginate of Gaviscon Original so that it forms a strong and resilient raft. This raft forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
  • GETS TO WORK INSTANTLY - Gaviscon Advance formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours.
  • SUITABLE FOR USE IN PREGNANCY - Gaviscon products are suitable for use during pregnancy and whilst breastfeeding. Medicines can harm your unborn child, Always speak to doctor or pharmacist before using medicines in pregnancy.
  • 40 YEARS OF GAVISCON - For over 40 years, Gaviscon has helped to provide millions of people with fast, effective heartburn and indigestion relief.
  • Gaviscon Advance Oral Suspension for heartburn and indigestion. Always read the label. RB-M-30605
  • Description
  • Directions
  • Gaviscon Advance Double Strength Heartburn & Indigestion Peppermint Flavour 300ml

    Gaviscon Advance Liquid is a remedy for indigestion, acid reflux and heartburn, helping to keep excess stomach acid under control and keeping irritation at bay Directions Adults, including the elderly and children 12 years and over Take 5-10ml (one to two 5ml spoonful's) after meals and at bedtime. Safety Warning If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

  • Adults, including the elderly and children 12 years and over Take 5-10ml (one to two 5ml spoonful's) after meals and at bedtime. Safety Warning If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Shipping & Returns

🚚 Quick, Reliable & Worldwide Shipping! 🌍
Teamed up with top carriers like Royal Mail, Spring Global, DHL, and FedEx, we ensure your orders reach you promptly and safely.

🕒 Dispatch Timescales
Expect potential delays due to high demand; we aim to provide you the freshest and latest products, adding 1-3 working days for processing. Learn more about our fulfilment process.

🔔 Select Your Shipping Option
At checkout, choose the optimal shipping method based on your order’s specifics.

🇬🇧 Domestic Shipping
Free Shipping on orders over £60!

  • Royal Mail Tracked 48 (Up to 10kg): 2 to 4 business days
  • Royal Mail Tracked 24 (Up to 10kg): 1 to 3 business days
  • DHL Express Domestic (Up to 10kg): 1 to 3 business days

🌍 International Shipping
We offer global shipping! The courier for delivery can vary based on location.

  • Weight-based pricing
  • Shipping charges are displayed at checkout
  • 3 to 10 business days

⚠️ Important for Non-EU & EU Customers

  • Non-EU: Your order may incur additional import duties and taxes.
  • EU: VAT is paid at checkout; additional customs duties may apply. More info here.

↩️ Hassle-Free Returns
Having issues? Email us at hello@healthpharm.co.uk.
Once your return is approved by one of the team, you can print a freepost returns label by clicking here (UK Only)

For more information on our shipping and returns, please click here

Need Help? Contact Us!

If you require any assistance, we'd be happy to help!

Email us at: hello@healthpharm.co.uk

Call us at: +44 (0) 116 326 4273

We're available Monday-Friday 9am-4pm GMT

Website Disclaimer

Disclaimer: While we work to ensure that product information on our website is correct, on occasion manufacturers may alter their ingredient lists or product packaging.

Actual product packaging and materials may contain more and/or different information than that shown on our website. All information about the products on our website is provided for information purposes only. We recommend that you do not solely rely on the information presented on our website. Product photos are for illustrative purposes and may not reflect the actual product that you receive.

Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer.

Content on this site is not intended to substitute for advice given by a medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements about products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition.

HealthPharm.co.uk accepts no liability for inaccuracies or misstatements about products by manufacturers or other third parties. This does not affect your statutory rights.

Heartburn Causes & Symptoms

The symptoms of heartburn include:

  • A burning sensation in the chest or throat after eating.
  • A hot sour or salty tasting fluid in the back of your throat accompanied with difficulty swallowing.
  • Pressure behind the breastbone.
  • Needing to burp.
  • Feeling sick.
  • Other

In the majority of cases, heartburn is a natural response to stomach acid. But we understand how disruptive it can be, which is why we’ve identified foods that are best to avoid.

What are the habits that typically contribute to heartburn/ indigestion?

  • Eating heavy meals. Keep your meals light and your potions small to lower your likelihood of heartburn.
  • Fatty foods. Foods high in fat can occasionally be culprits as well.
  • Stress and anxiety. Did you know that stress can cause an upset stomach? That’s because anxiety uses up our prostaglandins, lipids in our body that protect us from acid.
  • Drinking alcohol. Alcohol relaxes the lower oesophageal sphincter (the muscles that protect you from acid). Plus, the greasy foods we enjoy alongside a drink don’t help matters either.
  • Smoking. Like alcohol, nicotine relaxes the lower oesophageal sphincter, increasing the likelihood of acids refluxing (moving) up your stomach.

Stress and excess weight are also contributing factors, so observing a careful diet and getting plenty of exercise will likely help. That said, you don’t have to put your life on hold because of heartburn - and we’re here to help.

What can cause heartburn?

  • Fried and greasy foods
  • Eating too much
  • Eating too quickly
  • Fatty meats and dairy products
  • Alcohol, caffeinated drinks and spicy food, which can all also cause the sphincter valve to open
  • Treatment

    To stop acid from rising up and causing irritation, Gaviscon products use sodium alginate, a viscous formulation that forms a protective barrier in the stomach. Some Gaviscon products also contain antacids, which turn excess acid into water and other neutral substances.

    Dosage: Take 10-20 ml Gaviscon Liquid or 5-10 ml after meals and at bedtime. Consider one teaspoon to equal 5 ml.

    All information presented is not meant to diagnose or prescribe. If symptoms are severe or prolonged you should consult a doctor or pharmacist. Always read the label.

How does Gaviscon work?

Our main ingredient, sodium alginate, is derived from natural seaweed which is sustainably harvested. It creates a protective barrier or raft over the irritating stomach content (which is mostly acid, but also pepsin and bile). The antacid component in the Double Action formula - calcium carbonate and sodium bicarbonate - also works to counteract acidity. Gaviscon lasts 2x longer than regular antacids* - up to 4 hours.

Guardium belongs to the family of “proton pump inhibitors”. Proton pump inhibitors, also known as PPIs or gastric pump inhibitors, work by reducing the amount of acid in your stomach to help relieve symptoms. Guardium contains esomeprazole, a PPI that can provide up to 24 hours of relief from just one pill. It can be taken once a day for up to two weeks.

Pair it with one of our other products, such as Gaviscon Advance or Gaviscon Double Action for fast, effective relief while Guardium takes effect.

Sodium alginate

Sodium alginate is extracted from the cell walls of seaweed. It helps the stomach block rising acid, the root cause of the discomfort heartburn and indigestion sufferers know so well.
Carbon-neutral shipping with Shopify Planet
Carbon-neutral shipping on all orders
119,791kg
shipping emissions removed
That's like...
306,663
miles driven by an average gasoline-powered car
We fund innovations in...
Soil
Forest